# SDR 98ZZZX1486

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2616D
- Make and model: Cessna 402C
- Aircraft serial: 402C0115
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN17520
- Condition: Failed
- Location: Lt Mlg Torq Link
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WAS LANDING ACFT WITH A CROSSWIND FROM THE RIGHT.  PILOT TOUCHED DOWN ON RIGHT MAIN GEAR FIRST, AND THEN ON THE LEFT.  AS ACFT DECELERATED WITH LITTLE OR NO APPLIED BRAKING ACTION, IT STARTED TO WOBBLE AND VEERED TO THE LEFT COMING TO A STOP OFF OF THE LEFT HAND SIDE OF THE RUNWAY.  APPARENTLY, THE LEFT HAND TORQUE LINKS ON THE MAIN GEAR HAD SEPARATED CAUSING THE ACFT TO VEER TO THE LEFT.  THE BOLT FOR THE TORQUE LINKS WAS STILL IN THE LOWER LINK, AND THE NUT WAS FOUND CLOSE TO THE TOUCHDOWN SPOT.  THE THREADS OF THE NUT WERE STTRIPPED AND PIECES OF THE COTTER PIN WERE STILL IN THE HOLE ON THE BOLT.
